Hiroshima Mathematical Journal

Impact of delays on oscillation in general functional equations

Bhagat Singh

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 5, Number 3 (1975), 351-361.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136531

Digital Object Identifier
doi:10.32917/hmj/1206136531

Mathematical Reviews number (MathSciNet)
MR0422822

Zentralblatt MATH identifier
0317.34059

Subjects
Primary: 34K15

Citation

Singh, Bhagat. Impact of delays on oscillation in general functional equations. Hiroshima Math. J. 5 (1975), no. 3, 351--361. doi:10.32917/hmj/1206136531. https://projecteuclid.org/euclid.hmj/1206136531


Export citation

References

  • [1] R. Bellman and K.Cooke, "Differential-Difference Equations," Academic Press, New York,1963.
  • [2] J.S. Bradley, Oscillation theorems for a second order delay equation, J. Differential Equation 8 (1970), 397-403.
  • [3] H.E. Gollwitzer, Onnonlinear oscillations for a second order delay equation, J. Math. Anal. Appl. 26(1969), 385-389.
  • [4] A. G. Kartsatos, On the maintenance ofoscillations of nth-order equations under the effect ofsmall forcing term, J. Differential Equations 10(1971), 355-363.
  • [5] T.Kusano andH. Onose, Oscillations offunctional differential equations with retarded arguments, J. Differential Equations 15 (1974), 269-277.
  • [6] G.Ladas, Oscillation and asymptotic behavior of solutions of differential equations with retarded arguments, J, Differential Equations 10(1971), 281-290,
  • [7] G. Ladas, G. Ladde and J. S. Papadakis, Oscillations of functional-differential equations generated by delays, J. Differential Equations 12 (1972), 385-395.
  • [8] M. Minorsky, "Nonlinear Oscillations," Van Nostrand, NJ, 1962.
  • [9] I. G. Schoenberg, The elementary cases of Landau's problem of inequalities between derivatives, Amer. Math. Month 80 (1973), 121-158.
  • [10] Bhagat Singh, A necessary and sufficient condition for the oscillation of an even order nonlinear delay differential equation, Canad. J. Math. 25 (1973), 1078-1089.
  • [11] V. A. Staikos and A. G. Petsoulas, Some oscillation criteria for second order nonlinear delay differential equations, J. Math. Anal. Appl. 30 (1970), 695-701.
  • [12] V. A. Staikos, Oscillatory properties of certain delay-differential equations, Bull. Soc. Math. Greece 11 (1970), 1-5.
  • [13] P. Waltman, A note on an oscillation criterion for an equation with functional argument, Canad. Math. Bull. 11 (1968), 593-595.